Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Projectivity of module coalgebras


Author: Siu-Hung Ng
Journal: Proc. Amer. Math. Soc. 126 (1998), 3191-3198
MSC (1991): Primary 16W30
DOI: https://doi.org/10.1090/S0002-9939-98-04599-7
MathSciNet review: 1469428
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we derive some criteria for the projectivity of a module coalgebra over a finite dimensional Hopf algebra. In particular, we show that any Hopf algebra over a field of characteristic zero is faithfully flat over its group-like subHopf algebra. Finally, we prove that if $B$ is a finite dimensional subHopf algebra of a Hopf algebra $A$, then $B$ is normal in $A$ if and only if $AB^+ = B^+\!A$. This improves a result by S. Montgomery (1993).


References [Enhancements On Off] (What's this?)

  • 1. C. W. Curtis and I. Reiner, Representation Theory of Finite Groups and Associative Algebras (Interscience, New York, 1962). MR 90g:16001
  • 2. Y. Doi, On the structure of relative Hopf modules, Comm. Algebra 11 (1983), 243-255. MR 84a:16014
  • 3. I. Kaplansky, Bialgebras, Chicago Press, 1975. MR 55:8087
  • 4. S. Montgomery, Hopf algebras and their actions on rings, CBMS Lecture Notes, vol. 82, Amer. Math. Soc., Providence, RI, 1993. MR 94i:16019
  • 5. W. D. Nichols and M. B. Zoeller, A Hopf algebra freeness theorem, Amer. J. Math. 111 (1989), 381-385. MR 90c:16008
  • 6. D. E. Radford, Freeness (projectivity) criteria for Hopf algebras over Hopf subalgebras, J. Pure Appl. Algebra 11 (1977) 15-28. MR 57:16344
  • 7. H.-J. Schneider, Some remarks on exact sequences of quantum groups. Comm. Algebra 21 (1993), 3337-3357. MR 94e:17026
  • 8. M. Sweedler, Hopf algebras, Benjamin, New York, 1969. MR 40:5705
  • 9. M. Takeuchi, Quotient spaces for Hopf algebras. Comm. Algebra 22 (1994), 2503-2523. MR 95h:16055

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30

Retrieve articles in all journals with MSC (1991): 16W30


Additional Information

Siu-Hung Ng
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903
Address at time of publication: Department of Mathematics, University of California at Santa Cruz, Santa Cruz, California 95064
Email: shng@math.ucsc.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04599-7
Received by editor(s): September 27, 1996
Received by editor(s) in revised form: April 3, 1997
Communicated by: Ken Goodearl
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society